Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can I exercise while on vyvanse?

Answered by
Dr.
Dr. Deepak Kishore Kaltari

General Surgeon

Practicing since :2002

Answered : 3192 Questions

default
Posted on Fri, 22 Nov 2013 in General Health
Question: A dose of 70 mg vyvanse taken by a 5'7-152 lbs. 31 yr. Old male in good health at roughly 915 am is interested in exercise and cardio at roughly 1 pm. What is the medical advice for exercise while vyvanse is actively in the nervous system/ blood stream. In other words, exercise is ok? If so at what level of intensity? If not, after how many hours?
doctor
Answered by Dr. Deepak Kishore Kaltari 57 minutes later
Brief Answer: Safe if there is no existing heart disease Detailed Answer: Dear XXXXXXX Vyvanse is a amphetamine group of drug. Peripheral effects on heart and blood pressure are not significant at routinely used dose for treatment, occasionally causing rise in blood pressure. I would advise you to exercise in the tolerable limit of your endurance. Amphetamine drug usually does not have any major impact on exercise capability provided there is no existing heart disease or hypertension. Wishing you a healthy life I hope you are taking the drug for right indication and with proper prescription from your physician Let me know if you need clarifications. Take care Regards Dr Deepak Kishore Consultant Surgeon
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,   ,  
Medical Topics

Recent questions on  Hypertension

doctor1 MD

Hi, My Name is Ravi Ku Sharma, I am 56 year old, In the age of 42 i had of attack of hypertension (220/120) bp cause bleeding from nose whole night.I started taking BP pills, after some hour my whole body get itching.Today my all joints having skin problem..What should i do..Please suggest. Thanks & Best Regards, Ravi Kumar Sharma

doctor1 MD

i am 55, female, height 5 6. weight-90.. suffering from high bp for last two months with bp ranging from 160/85 to 170/95 even after taking medicines like telsateran, amloguard, alphadopa, targit 80 every day. i hav been hospitalised twice within this period before medication experincing shortness of breath, dryness of throat, dizziness etc. i hav been detected LVH . trop T was negative. what should i do?

doctor1 MD

I am 34 female. Was seen in er on Friday , due to heaviness in chest and almost passing out several times. They took x-rays of chest. Everything was ok. My bp was 167\107 with high heart rate. I was given meds to lower these. Sent me home with no cause given and bp meds. Followed up with dr on Tuesday. Bp still up. Was told to continue bp meds and return in 2 months. No real exam was given. Woke up yesterday with tenderness and cramp on left side under rib cage. Woke up this morning with entire left side of body aching. Also have that panicky hard to catch breath feeling. What could this be?

doctor1 MD

i have been taking norvasc 5mg for bp for a year . i haven t seen any change in my bp. my bp in my right hand is in the morning 145/75. but in my left hand it is normal. after taking the medicine for one year i have experienced no side effects except lower heart beat of 48 to 52. i am 38. what should i do please?

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...